Pacific Journal of Mathematics

On hypoelliptic differential operators of constant strength.

M. Shafii-Mousavi and Z. Zielezny

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 249-256.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785076

Mathematical Reviews number (MathSciNet)
MR549848

Zentralblatt MATH identifier
0411.35029

Subjects
Primary: 35H05

Citation

Shafii-Mousavi, M.; Zielezny, Z. On hypoelliptic differential operators of constant strength. Pacific J. Math. 82 (1979), no. 1, 249--256. https://projecteuclid.org/euclid.pjm/1102785076


Export citation

References

  • [1] L. Hormander, Linear Partial DifferentialOperators, 4th ed., Springer-Verlag, 1976.
  • [2] L. Hormander, On interior regularity of solutions of partial differential equations, Comm. Pure Appl. Math., 11 (1958), 197-218.
  • [3] E. Newberger and Z. Zielezny, The growth of hypoelliptic polynomials and Gevrey classes, Proc. Amer. Math. Soc, 39 (1973), 547-552.
  • [4] F. Treves, Linear Partial Differential Equations with Constant Coefficients, Gordon and Breach, 1966.